MathSciNet Relay Station
MathSciNet bibliographic data
MR1389511 (97j:42007) 42B25
Cruz-Uribe, David A new proof of the two weight norm inequality for the one-sided fractional maximal operator. Proc. Amer. Math. Soc. 125 (1997), no. 5, 1419–1424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement